# SDR CA081125013

- Difficulty date: November 15, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB PASSING FL110, A SEVERE YAW TO THE LT WAS FELT AND THE CREW NOTED THAT THE LT ENG INDICATED 0 TORQUE (ENGINE STILL RUNNING). ATTEMPTS TO REGAIN ENG PWR WERE UNSUCCESSFUL AND THEY ELECTED TO RETURN TO THE POINT OF DEPARTURE. SHORTLY AFTER, VIBRATIONS WERE FELT AND THE CREW SHUT THE ENGINE DOWN. A SINGLE ENGINE LANDING FOLLOWED. TROUBLESHOOTING LED TO THE REPLACEMENT OF THE ENGINE ELECTRONIC CONTROL BEFORE THE ACFT WAS RETURNED TO SERVICE.
